# SDR SIMA200302703

- Difficulty date: January 27, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N719AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145276
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78811
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - FLT 9300 - CREW REPORTED AN EMERGENCY FLOOR LIGHT STRIP TO BE INOPERATIVE.  MAINTENANCE REPLACED THE NR 4 LIGHT STRIP IAW SAAB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
